# SDR ASAA1058073

- Difficulty date: July 13, 2010
- Submitted: July 19, 2010
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 12,056 hours, 3,796 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3989083
- Part serial: 6981
- Condition: Faulty
- Location: Ac Bay
- Part time: 24,840 hours, 8,822 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON RECALL.  INITIATED BITE TEST, DETERMINED NR 1 TCV FAULTY.  REPLACED NR 1 TCV REF AMM 21 51 10, BITE TEST OK, LEAK CHECK OK.
